Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 112, NWS State College, PA

May 27, 20114 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 27, 2011, 5:47 PM EDT for 4 counties in Pennsylvania. It was in force for 58 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2011, 5:47 PM EDT (21:47 UTC)
Expired
May 27, 2011, 6:45 PM EDT
In force
58 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Centre County, PA, Huntingdon County, PA, Juniata County, PA, Mifflin County, PA

The radar

The State College radar (KCCX), 52 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 5:50 PM EDTTSTM WND DMGRyde, PATREES AND POWER LINES WERE DOWN ON RTE 103 OVER SOUTHERN MIFFLIN CTY. A FUNNEL CLOUD WAS ALSO REPORTED.
May 27, 6:35 PM EDTTSTM WND DMG3 Nw Orbisonia, PATREES DOWN ALONG RTE 747
May 27, 6:55 PM EDTTSTM WND DMGRyde, PATREES DOWN ALONG RTE 103

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:57 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.8 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 159 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
159 J/kg
Mixed-layer CIN
-243 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WUUS51 KCTP 272147
SVRCTP
PAC027-061-067-087-272245-
/O.NEW.KCTP.SV.W.0112.110527T2147Z-110527T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
547 PM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
  NORTHWESTERN JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
  MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTH CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 645 PM EDT

* AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR MILL CREEK...MOVING
  NORTHEAST AT 35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
  SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ALLENSVILLE AND BLACKLOG AROUND 555 PM EDT...
  MCALEVYS FORT AROUND 605 PM EDT...
  BELLEVILLE AND STRODES MILLS AROUND 610 PM EDT...
  YEAGERTOWN AND BURNHAM AROUND 620 PM EDT...
  SEVEN MOUNTAINS AROUND 625 PM EDT...
  MILROY AND ALFARATA AROUND 630 PM EDT...

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...ROUTE 322...ROUTE 322/22...ROUTE 522...STATE ROAD 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
SEVERE THUNDERSTORM. WHEN THUNDER ROARS...MOVE INDOORS! REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4027 7816 4044 7807 4089 7762 4075 7735
      4070 7735 4069 7723 4068 7722 4030 7788
      4021 7795
TIME...MOT...LOC 2147Z 226DEG 29KT 4046 7787

$$

FORECASTER: LAMBERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:53 PM EDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 27, 3:53 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
353 PM EDT FRI MAY 27 2011

.SYNOPSIS...

A SLOWLY FILLING UPPER TROUGH WILL KEEP THE REGION UNSETTLED INTO
THE WEEKEND. A STRONG UPPER LEVEL RIDGE IS FORECAST TO BECOME
ESTABLISHED OVER THE EASTERN UNITED STATES BY THE SECOND HALF OF
THE WEEKEND. EVEN WARMER CONDITIONS ARE EXPECTED FOR THE EARLY TO
MIDDLE PART OF NEXT WEEK AS THE UPPER RIDGE STRENGTHENS AND SHOULD
LIKELY BRING THE FIRST PROLONGED HEAT OF THE SEASON TO THE REGION.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH FOR MUCH OF CENTRAL PA THROUGH 8 PM.

A QUASI-STATIONARY FRONT FROM MAINE DOWN OVER NRN PA INTO OHIO
CONTINUES TO BE A FOCUS FOR SHOWERS AND STORMS INTO THIS EVENING.
BEST INSTABILITY REMAINS ACROSS EASTERN AREAS ALONG AND SOUTH OF
THE FRONT. PROGS SHOW SOME INCREASE IN WIND WITH HEIGHT BUT VERY
LITTLE DIRECTIONAL SHEAR. SO WITH THE EXCEPTION OF VERY NEAR THE
FRONT...IT LOOKS LIKE IT WILL BE A HIGH CAPE LOW SHEAR DAY...WHICH
WILL TEND TOWARD THE MAIN THREATS OF LOCALIZED DAMAGING WINDS AND
POSSIBLY LARGE HAIL. IT WILL ALSO CREATE THE RISK OF LOCALLY HEAVY
RAIN. AREAS THAT GOT HIT YESTERDAY WILL BE ESPECIALLY VULNERABLE
TO FLOODING...BUT CONFIDENCE IS TOO LOW ON A THREAT ZONE FOR ANY
KIND OF WATCH.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH 6 PM SATURDAY/...
CONVECTION THAT IS UNDERWAY THIS EVENING WILL GRADUALLY BECOME
MORE AND MORE SCATTERED OVERNIGHT AS WE LOSE THE
INSTABILITY...THOUGH SHOWERS MAY PERSIST THROUGH THE OVERNIGHT IN
THE NORTHEAST. THE BOUNDARY THAT IS HANGING IN OVER THE AREA IS
FINALLY FCST TO WASH OUT...LEAVING A STILL MOIST SOUTHERLY FLOW IN
ITS PLACE RIGHT INTO THE WEEKEND.

OVERNIGHT LOWS TONIGHT WILL BE QUITE MILD WITH HIGH HUMIDITY.
TEMPS SHOULD AVERAGE AROUND 10 DEG ABOVE NORMAL.

&&

.LONG TERM / 6 PM SATURDAY THROUGH FRIDAY/...

THE UPPER TROUGH WILL MOVE EAST AND GRADUALLY FILL ACROSS THE
CENTRAL APPALACHIANS BY TOMORROW NIGHT. THE AXIS OF RELATIVELY
HIGH PWAT AIR UNDER THE SOUTHERLY FLOW AHEAD OF THE TROUGH WILL
GRADUALLY PINCH OFF AND MOVE EAST AS THE UPPER TROUGH WEAKENS AND
LIFTS OUT. ANY SHOWERS SATURDAY NIGHT WILL CONTINUE TO WASH UNDER
THE DWINDLING UPPER FORCING.

BY SUNDAY A STRONG UPPER RIDGE WILL BEGIN TO BUILD OVER THE AREA.
BRINGING THE SEASON'S FIRST REAL SHOT OF HIGH HEAT. THE 500 RIDGE
IS FCST TO BLOW UP TO MORE THAN 5900M OVER THE NERN US...MORE THAN
2 STD DEV ABOVE NORMAL. THE QUESTION WILL BE HOW LONG THIS RIDGE
HOLDS ON. A STRONG UPPER LEVEL LOW WILL RIDE OVER THE
RIDGE...WEAKENING IT BY TUESDAY NIGHT INTO WEDNESDAY. THE GEFS
CARVES OFF THE NORTHERN EDGE BY MID WEEK COURTESY OF A SHORTWAVE
THAT IS MADE TO SLIDE THRU THE GR LAKES AND NERN US...WHILE THE
ECMWF HOLDS ONTO THE BIG HEIGHTS FOR AT LEAST A DAY LONGER...DUE
TO THE FACT THAT IT HAS IT LOCATED MORE OVER THE MIDWEST...THAN
THE EASTERN US. SO TEMPERATURES FROM SUNDAY THROUGH TUESDAY SHOULD
BE WELL INTO THE 80S TO THE LOW 90S. THE WARM TEMPS AND DRY AIR
SHOULD ALLOW FOR LITTLE IF ANY CONVECTION.

THE STRONG LOW MOVING THROUGH LATE TUESDAY THROUGH WEDNESDAY
SHOULD BRING A FRONT OUT OF CANADA AND BRING A RESPITE FROM THE
HEAT AND OUR GOOD CHANCE FOR PRECIPITATION.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
AS OF THE 18Z ISSUANCE...THE EASTERN HALF OF THE STATE IS UNDER VFR
CONDITIONS...WITH SHOWERS AND LINGERING IFR CEILINGS OVER THE THE
WEST. THE MAIN THREAT FOR THE REMAINDER OF THE DAY WILL BE THE
RETURN OF SHRA/TSRA TO THE REGION THIS AFTERNOON. ENVIRONMENTAL
CONDITIONS ARE ONCE AGAIN FAVORABLE FOR THE DEVELOPMENT OF
SCATTERED SHRA/TSRA...ESPECIALLY IN THE SOUTHEASTERN PART OF THE
STATE. THE SHRA/TSRA WILL FOLLOW A TYPICAL DIURNAL PATTERN...AND
MOST STORMS SHOULD DISSIPATE BY 03Z. AFTERWARD...PATCHY MVFR FOG
AND IFR/LIFR CEILINGS WILL SET IN THROUGH THE MORNING HOURS.

OUTLOOK...
SAT...MAINLY VFR WITH ISOLATED SHRA/TSRA.
SUN-WED...MAINLY VFR...BUT ISOLATED SHRA AND TSRA WILL BE POSSIBLE
AT TIMES.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/CERU/RXR
NEAR TERM...RXR
SHORT TERM...LA CORTE/CERU
LONG TERM...LA CORTE/CERU
AVIATION...RXR/KOZAR
Hazardous weather outlook, May 27, 5:35 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
535 PM EDT FRI MAY 27 2011

PAZ004>006-010-011-017-024-033-282145-
WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-
535 PM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EARLY EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ012-018-019-025>028-034>037-041-042-045-046-049>053-056>059-
063>066-282145-
NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
535 PM EDT FRI MAY 27 2011

...SEVERE THUNDERSTORM WATCH 388 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

DEVOIR

In the hours before

Special weather statement, May 27, 3:44 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
344 PM EDT FRI MAY 27 2011

PAZ010>012-017-018-272100-
CAMERON PA-CLEARFIELD PA-ELK PA-NORTHERN CENTRE PA-
NORTHERN CLINTON PA-
344 PM EDT FRI MAY 27 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMERON...NORTH CENTRAL
CENTRE...NORTHERN CLEARFIELD...SOUTHEASTERN ELK AND WEST CENTRAL
CLINTON COUNTIES...

AT 338 PM EDT...MULTIPLE STRONG THUNDERSTORMS WERE LOCATED FROM S.B.
ELLIOT STATE PARK TO 6 MILES SOUTHWEST OF MOSHANNON...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR PARKER DAM STATE PARK...PENFIELD...AND MOSHANNON AROUND
350 PM...FORCE...PINE GLEN...AND KARTHAUS AROUND 400 PM...MEDIX RUN
AROUND 410 PM...BENEZETTE AROUND 420 PM...HICKS RUN AROUND 430 PM AND
TRUMAN AROUND 440 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 105 AND 143.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322...STATE
ROAD 120...STATE ROAD 153...STATE ROAD 255.

LAT...LON 4157 7838 4133 7775 4089 7807 4113 7868

FORECASTER: KREKELER/LAMBERT
Special weather statement, May 27, 3:59 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT FRI MAY 27 2011

PAZ028-056-272045-
JUNIATA PA-PERRY PA-
359 PM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JUNIATA AND CENTRAL
PERRY COUNTIES...

AT 354 PM EDT...A STRONG THUNDERSTORM WAS NEAR LANDISBURG...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR LOYSVILLE AROUND 410 PM...NEW BLOOMFIELD
AROUND 420 PM...ICKESBURG AROUND 430 PM...NEWPORT AROUND 440 PM AND
THOMPSONTOWN AROUND 450 PM.

THIS WILL IMPACT ROUTE 322/22.

LAT...LON 4029 7733 4028 7736 4029 7739 4031 7736
      4029 7742 4031 7748 4063 7737 4055 7707
      4027 7730 4027 7732

FORECASTER: RXR/KOZAR
Special weather statement, May 27, 4:01 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
401 PM EDT FRI MAY 27 2011

PAZ053-272030-
COLUMBIA PA-
401 PM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN COLUMBIA COUNTY...

AT 354 PM EDT...A STRONG THUNDERSTORM WAS NEAR ALMEDIA...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR ORANGEVILLE AROUND 410 PM...STILLWATER AROUND
420 PM AND CAMBRA AROUND 430 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 230 AND 243.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...STATE
ROAD 118.

LAT...LON 4095 7635 4099 7655 4131 7640 4131 7631
      4122 7631 4121 7632 4114 7628 4114 7623
      4114 7622 4112 7622

FORECASTER: RXR/KOZAR
Local storm report, May 27, 4:15 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
415 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     BLOSSBURG               41.68N  77.07W
05/26/2011                   TIOGA              PA   EMERGENCY MNGR

            *** 9 INJ *** NUMEROUS TREES DOWN

&&

EVENT NUMBER CTP1100186

JMC
Special weather statement, May 27, 5:05 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT FRI MAY 27 2011

PAZ019-027-045-049-050-272130-
MIFFLIN PA-SNYDER PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-UNION PA-
505 PM EDT FRI MAY 27 2011

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CENTRE...
NORTHEASTERN MIFFLIN...SOUTHEASTERN CLINTON...SOUTHWESTERN UNION AND
WEST CENTRAL SNYDER COUNTIES...

AT 500 PM EDT...A STRONG THUNDERSTORM WAS NEAR SNYDER-MIDDLESWART...
MOVING NORTH AT 25 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR SNYDER-MIDDLESWART AROUND 510 PM...WEIKERT
AROUND 520 PM AND LAURELTON CENTER AROUND 530 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 522...STATE ROAD
45.

LAT...LON 4106 7738 4100 7707 4068 7733 4073 7751

FORECASTER: RXR/KOZAR
Local storm report, May 27, 5:35 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
535 PM EDT FRI MAY 27 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             TODD                    40.26N  78.08W
05/27/2011  M1.75 INCH       HUNTINGDON         PA   PUBLIC

            ESTIMATED WIND GUSTS OF 55 TO 60 MPH AT SMALL AIRSTRIP
            IN TODD TOWNSHIP.

&&

EVENT NUMBER CTP1100187

MACH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 8:01 PM EDTSevere Thunderstorm WarningCTPColumbia, Lycoming, Montour, Northumberland, Sullivan59 min
May 26, 8:27 PM EDTSevere Thunderstorm WarningCTPColumbia, Lebanon, Schuylkill44 min
May 26, 8:29 PM EDTSpecial Weather StatementCTPLancaster46 min
May 26, 10:33 PM EDTSpecial Weather StatementCTPBedford27 min
May 26, 10:59 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset3 hr
May 26, 11:24 PM EDTSpecial Weather StatementCTPFulton, Huntingdon36 min
May 27, 12:31 AM EDTSpecial Weather StatementCTPCumberland, Perry59 min
May 27, 12:41 AM EDTSpecial Weather StatementCTPSullivan49 min
May 27, 1:14 AM EDTSpecial Weather StatementCTPColumbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill and 2 more61 min
May 27, 1:21 AM EDTSpecial Weather StatementCTPCumberland, Franklin54 min
May 27, 2:02 AM EDTSpecial Weather StatementCTPCumberland, Dauphin58 min
May 27, 2:48 AM EDTSpecial Weather StatementCTPLebanon57 min
May 27, 2:17 PM EDTSpecial Weather StatementCTPSomerset28 min
May 27, 2:50 PM EDTAreal Flood AdvisoryCTPBedford, Cambria, Somerset3 hr
May 27, 3:10 PM EDTSpecial Weather StatementCTPBedford95 min
May 27, 3:19 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset67 min
May 27, 3:44 PM EDTSpecial Weather StatementCTPCameron76 min
May 27, 3:51 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset54 min
May 27, 3:59 PM EDTSpecial Weather StatementCTPJuniata, Perry46 min
May 27, 4:01 PM EDTSpecial Weather StatementCTPColumbia29 min
May 27, 4:14 PM EDTSevere Thunderstorm WarningCTPClinton, Potter46 min
May 27, 4:46 PM EDTSevere Thunderstorm WarningCTPBedford, Blair, Huntingdon, Mifflin59 min
May 27, 5:01 PM EDTSevere Thunderstorm WarningCTPClinton, Lycoming, Potter, Tioga44 min
May 27, 5:05 PM EDTSpecial Weather StatementCTPUnion25 min
May 27, 5:07 PM EDTFlash Flood WarningCTPBedford, Blair, Cambria, Huntingdon, Somerset3 hr
May 27, 5:26 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Snyder, Union49 min
May 27, 5:27 PM EDTSevere Thunderstorm WarningCTPBedford, Fulton, Huntingdon63 min
May 27, 5:36 PM EDTSevere Thunderstorm WarningCTPBedford69 min
May 27, 5:44 PM EDTTornado WarningCTPBedford46 min
May 27, 5:46 PM EDTTornado WarningCTPBedford, Fulton, Huntingdon59 min
May 27, 5:50 PM EDTSpecial Weather StatementCTPTioga55 min
May 27, 5:52 PM EDTSpecial Weather StatementCTPLycoming23 min
May 27, 5:53 PM EDTSpecial Weather StatementCTPSullivan52 min
May 27, 5:56 PM EDTSevere Thunderstorm WarningCTPTioga64 min
May 27, 5:59 PM EDTSevere Thunderstorm WarningCTPColumbia, Sullivan61 min
May 27, 6:01 PM EDTTornado WarningCTPTioga59 min
May 27, 6:06 PM EDTSpecial Weather StatementCTPAdams54 min
May 27, 6:15 PM EDTTornado WarningCTPBedford, Fulton45 min
May 27, 6:16 PM EDTSevere Thunderstorm WarningCTPCentre, Clinton, Lycoming, Mifflin, Snyder, Tioga and 1 more59 min
May 27, 6:26 PM EDTSpecial Weather StatementCTPYork49 min
May 27, 6:40 PM EDTSevere Thunderstorm WarningCTPBedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more65 min
May 27, 6:49 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Franklin, Perry, York71 min
May 27, 7:00 PM EDTSevere Thunderstorm WarningCTPTioga45 min
May 27, 7:05 PM EDTSpecial Weather StatementCTPDauphin70 min
May 27, 7:29 PM EDTSevere Thunderstorm WarningCTPDauphin, Lebanon, York46 min
May 27, 7:39 PM EDTSevere Thunderstorm WarningCTPDauphin, Juniata, Mifflin, Northumberland, Perry, Snyder and 1 more81 min
May 27, 7:42 PM EDTAreal Flood AdvisoryCTPTioga3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.